# SDR CA140909008

- Difficulty date: September 5, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 5,390 hours
- Engine: Pwc PW150A
- Propeller: Hamstd 14SF*
- System (JASC): 2435 · Starter-Generator
- Part: Bearing
- Part number: 400SG10529
- Condition: Failed
- Location: Starter Gen
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

AFTER START, RT DC GENERATOR CAUTION LIGHT ILLUMINATED.  GENERATOR RESET IAW QRH ON CLIMB.  CAUTION LIGHT ILLUMINATED AGAIN.  RT GENERATOR SWITCH SET TO THE OFF POSITION. MAINTENANCE FOUND NR 2 DC GENERATOR HAD INTERNAL FAILURE.  DC GENERATOR REPLACED, GROUND RUNS CARRIED OUT WITH NO FAULTS. CHECKED SERVICEABLE. DURING SHOP TEAR DOWN IT WAS NOTED THAT THE FAN SIDE ARMATURE SHAFT BEARING CMM IPC 24-31-01, ITEM 240A HAD FAILED.
